# SDR N6WA2017112401

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 14,534 hours, 11,394 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW HOOK ANF LOOP, LEFT SIDE, WILL NOT STICK. REATTACHED ESCAPE ROPE COVER IAW AMM 52-21-03 OPS CHECK GOOD.
